# SDR REXA2016110502243

- Difficulty date: November 5, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AND MEGAPHONE SIREN OPERATE INTERMITTANTLY.  INSTALLED A NEW MEGAPHONE IAW AMM 25-61-14-400-801 A02.  OPS TESTED GOOD IAW AMM 25-61-14-710-801-A01.
